American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H14) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Bas Lemmens and Roger Nussbaum. Continuity of the cone spectral radius. Proc. Amer. Math. Soc. 141 (2013) 2741-2754.
Abstract, references, and article information   
View Article: PDF

[2] B. Djafari Rouhani and A. A. Khan. On the embedding of variational inequalities. Proc. Amer. Math. Soc. 131 (2003) 3861-3871. MR 1999935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1